# SDR CALA2023112303453

- Difficulty date: November 20, 2023
- Submitted: November 23, 2023
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27301
- Aircraft time: 109,122 hours, 23,081 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cooler
- Part number: 457311262
- Part serial: 29291
- Condition: Unknown
- Location: Engine #1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LAV SMOKE EICAS FOLLOWED 30 SECOND BY LEFT ENG HI GH OIL TEM P IN RED. THROTTLE T. CONT... MID POS CLEARED HIGH OIL TEMP AND LAV SMOKE RESET 2 MIN S LATER FLT DECK AND CABIN HAD UPON INSPECTION OF ENGINE 1 FOUND OIL LEAKING OF TUBE COMING FROM THE OIL INLET TUBE OF THE FUEL-OIL HEAT EXCHANGER TO THE BYPASS OIL VALVE. LEAK SMELLS LIKE MIX OF JET A FUEL AND 2197. PERFORMED PACK BURNOUT REF AMM 21-00-01-002-001 NO OIL OR FUEL SMELL AND NO VISIBLE SMOKE IN FLIGHT DECK OR CABIN. REF L/P 6366466 FOR RECIRC FILTER REPLACEMENT. NEED TO REPLACE RE-CIRCULATION FILTERS FOR SMOKE IN THE CABIN PER AMM 05-51-58-910-801-C1 , ITEM 1 E . FILTERS M&E 29-2124-3-0006 REPLACED RECIRC HEPA FILTERS REF MM 21-25-02-404-174 PARTS USED: 29-2124-3-0006,QTY :1. #1 ENG , REF FIM 71-05 FAULT TREE 828 ENG OIL/FUEL SMELL IN CABIN : SIGNS OF OIL LEAKAGE ,AT THE LP COMP BLADES, IPC IGV''S AND STAGE 1 BLADES ( BLOCK 3) . REMOVED THE OIL TANK FILLER CAP FUEL FUMES WHERE PRESENT AND THE OIL TANK LEVEL HIGH ( BLOCK 6). NEED TO REPLACE RE-CIRCULATION FILTERS FOR SMOKE IN THE CABIN PER AMM 05-51-58-910-801-C1 , ITEM 1 E . FILTERS M&E 29-2124-3-0006 REPLACED RECIRC HEPA FILTERS REF MM 21-25-02-404-174 PARTS USED: 29-2124-3-0006,QTY :1. PERFORMED LEAK CHECK OF FCOC. NO LEAKS DETECTED. REMOVED OIL FILTER DRAIN PLUG TO DRAIN SYSTEM. INSTALLED OIL FILTER DRAIN PLUG. REF. AMM 79-21-07. LEAK TEST REQUIRED. PERFORMED LEAK CHECK. NO LEAKS DETECTED. NEED TO FLUSH OIL TANK SYSTEM PER TOMC REQUEST. AND TH
